# SDR 98ZZZX3100

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 7160 · Engine Air Intake System
- Part: Blower
- Part number: 6038T59P02
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PARTICLE SEPARATOR FAILED ON TAKEOFF.  FOUND PARTICLE SEPARATOR BLOWER SHAFT SHEARED.
